# SDR 2023F00100

- Difficulty date: February 2, 2023
- Submitted: April 3, 2023
- Operation: General aviation
- Aircraft: N891AM
- Make and model: Boeing 737-9
- Aircraft serial: 43860
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE HEARED BELOW FLIGHT  DECK DURING TRIM FRM 274 622 00
